Dr just put me on Remeron. Is it good for sleep? Also on klonopin and seroquel (quetiapine). Is this ok?

Promotes sleep. Remeron (mirtazapine) often induces sedation and sleep. So do Klonopin (clonazepam) and Seroquel (quetiapine). Best to discuss with your prescriber what is the primary issue being treated: primary insomnia? depression? anxiety? sleep apnea? Also: is the plan to use these meds short-term or long-term? Those meds can be useful in a variety of clinical contexts but with side effect potential.

Related Questions

Is it ok to take Dalmane or Restoril (temazepam) with klonopin and seroquel? The Remeron just gives me too much appetite.

Talk to your doctor . It might be better to increase the dose of your Seroquel. I would avoid adding another benzodiazepine such as Dalmane or Restoril (temazepam). You are already taking Klonopin (a benzodiazepine). It's best to avoid polypharmacy and the risk of addiction. Also, you could develop rebound insomnia which means you can't sleep even though you are on medication for sleep. Talk to your doctor. . Read more...

Been all sleep meds but they stop working pretty soon, tried trazadone worked at 400mg night, now seroquel (quetiapine) 100 and trazadone 25mg klonopin. 5 safe?

Careful. Sleep medications may not be all they are cracked up to be. They often decrease deep sleep n3/rem and give you light (often nonrestorative sleep). If you are not seeing sleep specialist especially on all those medications, you should. These medications are all sedatives but none really fda approved for sleep. Read more...

My insomnia is caused by mania at night, which started at age 3 wasn't treated till adult, trazadone, klonopin, seroquel (quetiapine) 4 sleep dreams vivid, safe?

Sleep disorder. Insomnia should be treated by eliminating the cause. Using medications masks the problem temporarily. The most effective therapy is practicing a good sleep hygiene. Make sure the bedroom where you sleep in promotes no other activity other than sleep. There should be no tv , no book reading, no eating, no computer, laptops or cell phones. The medications may have side effects, discuss with your md. Read more...
Maybe. If your insomnia is the product of a mania from bipolar disorder, then the medication combination you list is appropriate. However, if you are still having vivid dreams on that combination you need to talk to your doctor about tweaking it. In my experience, vivid dreams can be either a side effect of trazodone or from continued mood problem (i.e. Mania). Read more...